# SDR IPXA2018021226466

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 29,194 hours, 15,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Damaged
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE EMERGENCY ESCAPE ROPE PANEL HAS A BROKEN ANGLE.  R & R THE PANEL IAW AMM 25-61-00-424-005.
